# SDR C2XA05SH011

- Difficulty date: January 21, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,259 hours, 12,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPSIB
- Part serial: 17423
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE ROUTINE, LT OVERWING EMERGENCY LIGHT AND 3RD CEILING PANEL EMERGENCY LIGHT DO NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED NR 1 BATTERY AND BATTERY PACK FOR EMERGENCY LIGHT ON LT FWD OVERWING AND 3RD CEILING PANEL IAW EMB 145 AMM 33-50-11. OPS CHECK GOOD.
